Forum > Topic Details


What should I do if I experience priapism (prolonged erection) after taking Tadalista 60 Mg?

What should I do if I experience priapism (prolonged erection) after taking Tadalista 60 Mg?

by stephen Barkin (Posts: 0) » about 23 days ago

Experiencing priapism (prolonged erection lasting more than 4 hours) after taking Tadalista 60 mg (which contains tadalafil) is a serious medical emergency. Here's what you should do immediately: Seek Medical Help: Contact your healthcare provider or go to the nearest emergency room right away. Priapism is a medical emergency that requires prompt treatment to prevent potential complications like tissue damage to the penis. Follow Medical Advice: Follow the instructions given by healthcare professionals. They may need to administer treatments to reduce blood flow to the penis and relieve the erection. This may involve draining blood from the penis using a needle or applying medications directly to the penis. Avoid Delay: Time is crucial in treating priapism. Delaying treatment can lead to permanent damage to erectile tissue, causing long-term erectile dysfunction or other complications. Inform Healthcare Provider: Inform your healthcare provider about any medications you have taken, including Tadalista 60 mg, and any other relevant medical history. This information will help them provide the most appropriate care. Monitor for Complications: After treatment, your healthcare provider may advise you on monitoring for any complications or changes in erectile function. Follow up as recommended to ensure proper recovery and to address any concerns. It's important to note that priapism associated with tadalafil or similar medications is rare but can occur. Always take medications as prescribed and seek medical attention promptly if you experience any unusual or prolonged side effects.

(0) Answer(s)